# SDR FDEA201311272884

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 25,658 hours, 13,889 cycles
- Engine: Ge CF680C2A5F
- Engine time: 20,580 hours, 11,451 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2A5F
- Part serial: 451437
- Condition: Failed
- Location: Nr 2
- Part time: 20,580 hours, 11,451 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS 664 79-310005832 27NOV13 IND OPEN U LOG PAGES 02343904.  ENG ADVISORY FOR NR 2 ENG OIL QTY ZERO &  FLUCTUATING OIL PRESS ON ECAM & ENG INSTRUMENTS.  ADVISORY OCCURRED AT FL 370 EGT REMAINED NORMAL.  OIL QTY & PRESS RETURNED TO NORMAL ON FINAL APPROACH.  WHEN ACFT ARRIVED AT GATE NR 2 ENG OIL QTY READ 16 ADDED 3 QTS TO NR 2 ENG READ 19.  IAW MM79-21-01-06 & TSM 79-002-03 DURING SCAVENGE PUMP INLET SCREEN INSPECTION FOUND TGB SCREEN COMPLETELY BLOCKED WITH WHAT APPEARS TO BE SEAL MATERIAL.  THE NR 2 ENG HAS BEEN APPROVED FOR REMOVAL.  R & R NR 2 ENG IAW WC 64T0100-2, 64T0700 2 & ALL ASSOCIATED   WC'S INCLUSIVE IN PCS ENG CHANGE PKG.  GRD RAN ENG IAW JRH & FORM M3384.  ENG OPERATIONS & LEAK CHECKED GOOD, OK FOR SERVICE.
